Zum allgemeinen Maximumprinzip.

Johannes C.C. Nitsche

Mathematische Zeitschrift (1966)

  • Volume: 92, page 70-74
  • ISSN: 0025-5874; 1432-1823

How to cite


Nitsche, Johannes C.C.. "Zum allgemeinen Maximumprinzip.." Mathematische Zeitschrift 92 (1966): 70-74. <http://eudml.org/doc/170537>.

author = {Nitsche, Johannes C.C.},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
language = {ger},
pages = {70-74},
title = {Zum allgemeinen Maximumprinzip.},
url = {http://eudml.org/doc/170537},
volume = {92},
year = {1966},

AU - Nitsche, Johannes C.C.
TI - Zum allgemeinen Maximumprinzip.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 70
EP - 74
LA - ger
KW - partial differential equations
UR - http://eudml.org/doc/170537
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.